# SDR FOTR20006NR1862

- Difficulty date: February 4, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515924
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 420 FRAME BENT AT STR 7R.  REPAIRED ON FASI W/O NR 20006, NR 01862.  INSTALLED REPAIR DOUBLER TO FRAME AT BS 420, STR 7R, DUE TO DENT, IAW B727 SRM 53-10-2 FIG 3 AND 53-10-4 FIG 2, REV 102.  MATERIAL USED: DOUBLER 7075-O, HEAT TREATED TO T6 CONDITION.  DIM.; 8.25 BY 3.5 BY 0.063.
